Acta Mathematica Academiae Scientiarum Hungarica

, Volume 33, Issue 3, pp 395–402

Approximately continuous functions which are continuous almost everywhere

  • R. J. O'Malley
Article

DOI: 10.1007/BF01902575

Cite this article as:
O'Malley, R.J. Acta Mathematica Academiae Scientiarum Hungaricae (1979) 33: 395. doi:10.1007/BF01902575

Copyright information

© Akadémiai Kiadó 1979

Authors and Affiliations

  • R. J. O'Malley
    • 1
  1. 1.Department of MathematicsThe University of Wisconsin-MilwaukeeMilwaukeeUSA